Alert archive / Louisiana / Heat Advisories in 2012
Heat Advisory 2, NWS Lake Charles, LA
NWS Lake Charles, LA issued this heat advisory at Jul 29, 2012, 4:29 AM CDT for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Jul 29, 2012, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2012, 4:29 AM CDT (09:29 UTC)
- In effect from
- Jul 29, 2012, 7:00 AM CDT
- Expired
- Jul 29, 2012, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 802 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
472 WWUS74 KLCH 290929 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 429 AM CDT SUN JUL 29 2012 LAZ028-029-031>033-291700- /O.NEW.KLCH.HT.Y.0002.120729T1200Z-120730T0000Z/ RAPIDES-AVOYELLES-ALLEN-EVANGELINE-ST. LANDRY- INCLUDING THE CITIES OF...ALEXANDRIA...PINEVILLE...MARKSVILLE... BUNKIE...COTTONPORT...SIMMESPORT...MANSURA...OAKDALE...KINDER... VILLE PLATTE...MAMOU...OPELOUSAS...EUNICE 429 AM CDT SUN JUL 29 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TEMPERATURE...TEMPERATURES THIS AFTERNOON IN THE MID TO UPPER 90S WILL COMBINE WITH HIGH HUMIDITY VALUES TO YIELD HEAT INDEX VALUES OF 108 TO 112. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. THE RISK FOR THESE HEAT RELATED ILLNESSES WILL BE HIGH TODAY...ESPECIALLY FOR THOSE WORKING OUTDOORS...AS WELL AS FOR THOSE IN INADEQUATELY COOLED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$ 13
2 follow-up statements
462 WWUS74 KLCH 291510 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1010 AM CDT SUN JUL 29 2012 LAZ027-030-TXZ180-259-260-300000- /O.EXA.KLCH.HT.Y.0002.000000T0000Z-120730T0000Z/ VERNON-BEAUREGARD-TYLER-NORTHERN JASPER-NORTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER... WOODVILLE...COLMESNEIL...JASPER...KIRBYVILLE...NEWTON 1010 AM CDT SUN JUL 29 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TEMPERATURE...TEMPERATURES THIS AFTERNOON IN THE MID TO UPPER 90S WILL COMBINE WITH HIGH HUMIDITY VALUES TO YIELD HEAT INDEX VALUES OF 108 TO 110. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. THE RISK FOR THESE HEAT RELATED ILLNESSES WILL BE HIGH TODAY...ESPECIALLY FOR THOSE WORKING OUTDOORS...AS WELL AS FOR THOSE IN INADEQUATELY COOLED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$ LAZ028-029-031>033-300000- /O.CON.KLCH.HT.Y.0002.000000T0000Z-120730T0000Z/ RAPIDES-AVOYELLES-ALLEN-EVANGELINE-ST. LANDRY- INCLUDING THE CITIES OF...ALEXANDRIA...PINEVILLE...MARKSVILLE... BUNKIE...COTTONPORT...SIMMESPORT...MANSURA...OAKDALE...KINDER... VILLE PLATTE...MAMOU...OPELOUSAS...EUNICE 1010 AM CDT SUN JUL 29 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TEMPERATURE...TEMPERATURES THIS AFTERNOON IN THE MID TO UPPER 90S WILL COMBINE WITH HIGH HUMIDITY VALUES TO YIELD HEAT INDEX VALUES OF 108 TO 110. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. THE RISK FOR THESE HEAT RELATED ILLNESSES WILL BE HIGH TODAY...ESPECIALLY FOR THOSE WORKING OUTDOORS...AS WELL AS FOR THOSE IN INADEQUATELY COOLED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$ RUA
121 WWUS74 KLCH 291953 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 253 PM CDT SUN JUL 29 2012 LAZ041>045-052>055-073-074-TXZ201-215-216-261-262-300000- /O.EXA.KLCH.HT.Y.0002.000000T0000Z-120730T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-HARDIN-JEFFERSON-ORANGE-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT... LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE... KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON... BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH... CAMERON...GRAND CHENIER...LUMBERTON...SILSBEE...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...BUNA...DEWEYVILLE 253 PM CDT SUN JUL 29 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TEMPERATURE...TEMPERATURES THIS AFTERNOON IN THE LOW TO MID 90S WILL COMBINE WITH HIGH HUMIDITY VALUES TO YIELD HEAT INDEX VALUES OF 108 TO 110. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. THE RISK FOR THESE HEAT RELATED ILLNESSES WILL BE HIGH TODAY...ESPECIALLY FOR THOSE WORKING OUTDOORS...AS WELL AS FOR THOSE IN INADEQUATELY COOLED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$ LAZ027>033-TXZ180-259-260-300000- /O.CON.KLCH.HT.Y.0002.000000T0000Z-120730T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-NORTHERN JASPER-NORTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...JASPER... KIRBYVILLE...NEWTON 253 PM CDT SUN JUL 29 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TEMPERATURE...TEMPERATURES THIS AFTERNOON IN THE MID TO UPPER 90S WILL COMBINE WITH HIGH HUMIDITY VALUES TO YIELD HEAT INDEX VALUES OF 108 TO 110. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. THE RISK FOR THESE HEAT RELATED ILLNESSES WILL BE HIGH TODAY...ESPECIALLY FOR THOSE WORKING OUTDOORS...AS WELL AS FOR THOSE IN INADEQUATELY COOLED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this heat advisory went out at Jul 29, 12:27 AM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jul 29, 12:27 AM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1227 AM CDT SUN JUL 29 2012 .AVIATION...MOSTLY VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD, HOWEVER PATCHY BR OR HZ IS EXPECTED THROUGH SUNRISE AS HUMIDITY REMAINS HIGH FROM THE RAINS OVER THE PAST EVENING. WILL LEAVE MENTION OF VIS RESTRICTION OUT AT THIS TIME AS TIMING AND PROBABILITY IS LOW. ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE INTO SUNDAY, HOWEVER ONCE AGAIN TIMING, PROBABILITY, AND CHANCE IS LOW AND THEREFORE OMITTED FROM TAFS. && .PREV DISCUSSION... /ISSUED 921 PM CDT SAT JUL 28 2012/ UPDATE...NOT EXPECTING THE ISOLATED THUNDERSTORMS EAST OF MONROE TO MAKE IT TO CENTRAL LOUISIANA BEFORE DISSIPATING. RADAR SHOWING THE REMAINDER OF THE SHOWER ACTIVITY ALREADY DISSIPATED AS ANTICIPATED SO WILL MAKE ONE MORE UPDATE TO LOWER THE POPS TO THE SILENT 10 PERCENTERS. SWEENEY PREV DISCUSSION... /ISSUED 757 PM CDT SAT JUL 28 2012/ UPDATE...THUNDERSTORMS WHICH ERUPTED LATE THIS AFTERNOON FROM AN UPPER LEVEL DISTURBANCE ARE EXITING THE AREA TO THE SOUTHWEST ALONG WITH THE SHORT WAVE. WILL LEAVE ISOLATED SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR THE NEXT COUPLE OF HOURS OVERE WESTERN PORTIONS OF CENTRAL LOUISIANA AND INTERIOR SOUTHEAST TEXAS. ALL ACTIVITY SHOULD COME TO AN END BY 10 PM. LOWERED TEMPS A FEW DEGREES OVERNIGHT FOR AREAS WHERE CONVECTION STIRRED INTO THE MOIST ATMOSPHERE AND LEFT DEW POINTS DRIER THAN PROGGED. SWEENEY PREV DISCUSSION... /ISSUED 736 PM CDT SAT JUL 28 2012/ AVIATION... STORMS IN AND AROUND SE TX AND SRN LA IS AFFECTING SOME TAF LCTNS... AEX IN PARTICULAR FOR THE NEXT HOUR OR SO. OTHERWISE...VFR WX SHOULD HOLD THROUGH SUNRISE. PREV DISCUSSION... /ISSUED 632 PM CDT SAT JUL 28 2012/ UPDATE...RAISING POPS TO ACCOUNT FOR SCATTERED SHOWERS AND THUNDERSTORMS IN LOWER SOUTHEAST TEXAS FOR THE EARLY EVENING HOURS. NO OTHER CHANGES AT THIS TIME. SWEENEY PREV DISCUSSION... /ISSUED 315 PM CDT SAT JUL 28 2012/ DISCUSSION... SFC ANALYSIS SHOWS WEAK RIDGING WITH THE BERMUDA HIGH ACROSS THE N GULF KEEPING LIGHT SW WINDS ACROSS THE REGION. LATEST SAT/RADAR IMAGERY SHOWS SCT SHRA/TSRA DEVELOPING THIS AFTERNOON ACROSS C AND SC LA. THIS ACTIVITY WILL CONTINUE INTO THE EVENING HOURS ALONG AND AHEAD OF A REMNANT VORT MAX MOVING SW ACROSS C AND S LA. THUS...KEPT POPS 30-50% ACROSS THIS REGION THRU EARLY EVENING...DIMINISHING LATE THIS EVENING. WILL KEEP AT LEAST A SLIGHT CHANCE DURING THE OVERNIGHT HOURS ACROSS COASTAL LA INTO THE COASTAL WATERS AS LINGERING SHRA/TSRA CONTINUES TO MOVE SW. BY SUN...THE MID/UPPER RIDGE WILL CONTINUE TO BUILD STRONGER ACROSS N TX/OK...WITH A PREDOMINATE NE FLOW ALOFT OVER SE TX/LA. MORNING LOWS ONLY EXPECTED TO DIP INTO THE UPPER 70S. WITH REMNANT MOISTURE AND WEAK LIFT FROM TODAY'S SYSTEM...AND A WEAK SEABREEZE POSSIBLE...LEFT THE INHERITED 20% ALONG THE I-10 CORRIDOR SOUTHWARD INTO THE COASTAL WATERS FOR SUN. OTHERWISE...HOT AND HUMID CONDITIONS WILL PREVAIL AS AFTERNOON HIGHS RANGE INTO THE MID 90S ACROSS SE TX/S LA...WITH UPPER 90S TO JUST SHY OF THE CENTURY MARK FURTHER INLAND. HEAT INDEX VALUES WILL BE A FACTOR AGAIN SUN. WITH DEWPTS EXPECTED TO REMAIN IN THE LOWER/MID 70S DURING MAX HEATING...HEAT INDEX VALUES WILL RANGE IN THE 104-107 RANGE. WITH THE UPPER HIGH NOT EXPECTING TO MOVE MUCH THE NEXT SEVERAL DAYS...CONTINUED HOT AND HUMID CONDITIONS EXPECTED WITH ONLY A SLIM CHANCE OF SHRA/TSRA...MAINLY ACROSS S LA. DML MARINE... SOUTHWEST WINDS 5-10 KTS WITH SEAS 1-2 FT WILL CONTINUE AS THE BERMUDA HIGH RIDGES ACROSS THE NORTHERN GULF OF MEXICO. CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTHWEST ACROSS THE REGION. SHOWER AND THUNDERSTORMS CHANCES WILL DIMINISH EARLY NEXT WEEK AS AN UPPER LEVEL RIDGE BUILDS OVER THE AREA. DML && .PRELIMINARY POINT TEMPS/POPS... KLCH 95 78 94 78 93 / 20 10 10 10 10 KBPT 94 78 93 78 92 / 10 10 10 10 10 KAEX 99 75 99 76 97 / 10 10 10 10 10 KLFT 94 77 94 77 93 / 20 10 10 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 28, 5:24 AM CDT, 23 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 524 AM CDT SAT JUL 28 2012 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-291030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 524 AM CDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON ACROSS PARTS OF CENTRAL AND SOUTH CENTRAL LOUISIANA...GENERALLY ALONG AND EAST OF A LINE FROM ALEXANDRIA TO LAKE ARTHUR. THE RISK OF WIDESPREAD SEVERE WEATHER IS LOW...THOUGH ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH DAMAGING WINDS THE GREATEST HAZARD. DUE TO THE HIGH ATMOSPHERIC MOISTURE CONTENT...THUNDERSTORMS WILL ALSO BE CAPABLE OF VERY HIGH RAINFALL RATES...WHICH COULD PRODUCE LOCALIZED FLOODING. AWAY FROM SHOWER AND THUNDERSTORM ACTIVITY...AFTERNOON HEAT INDICES ARE FORECAST TO REACH 100 TO 105 DEGREES. PERSONS ENGAGED IN OUTDOOR ACTIVITIES ARE URGED TO TAKE REASONABLE PRECAUTIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AFTERNOON HEAT INDICES ARE FORECAST TO REACH 100 TO 105 DEGREES THE REST OF THIS WEEK...WITH THE HIGHEST VALUES EXPECTED ON SUNDAY. PERSONS ENGAGED IN OUTDOOR ACTIVITIES ARE URGED TO TAKE REASONABLE PRECAUTIONS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:44 PM CDT | Special Weather Statement | LCH | Vernon | 61 min |
Nearby
Heat Advisories in Louisiana, 2012Heat Advisories in Texas, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.